# SDR USAA960224

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545824252
- Condition: Corroded
- Location: Bs 297/303
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 CORRODED AREAS APPROXIMATELY 2 INCHES BY 2 INCHES INTERCOSTAL, BS 297 AND BS 303 LBL 12.  INSTALLED NEW INTERCOSTAL, REPAIRED PER SRM 51-10-1.  (M)
